Author Topic: Hope to get medication increased....  (Read 32 times)

Pleeb

  • Sr. Member
  • ****
  • Posts: 251
    • View Profile
Hope to get medication increased....
« on: July 06, 2018, 09:18:24 PM »
I've been taking Wellbutrin XL for years, and also Cipralex....Cipralex was changed to 15mg Mirtazapine by geriatric Dr....  Mirtazapine also goes by Remeron....  The only antidepressant I've ever taken that I take at night, just before bed.

Anyway, I have an oddball habit of having imaginary conversations criticizing people......more often than not, the same person.  I can't control this.....
Anyway, maybe an increase in Mirtazapine will make me cut down on this.


Peter

paulm

  • Global Moderator
  • Sr. Member
  • ****
  • Posts: 386
    • View Profile
Re: Hope to get medication increased....
« Reply #1 on: July 07, 2018, 10:14:11 PM »
Good Luck with your medication change. I always hate changing mine. Take Care. paul m

Pleeb

  • Sr. Member
  • ****
  • Posts: 251
    • View Profile
Re: Hope to get medication increased....
« Reply #2 on: July 08, 2018, 11:23:00 PM »
Thanks.....

And/or get a tranquilizer prescription.

I used to take Clonazepam, which isn't the greatest - may have mentioned before that on more than one occasion, I thought that someone gave me/prescribed a placebo by mistake - because it's soooo mild!


Peter

But my Dr./Nurse P are (I think) older people (I'm 71) and benzios don't mix.

Coincidence - on the bulletin board at the sleep clinic is a prominent article on that.

paulm

  • Global Moderator
  • Sr. Member
  • ****
  • Posts: 386
    • View Profile
Re: Hope to get medication increased....
« Reply #3 on: July 11, 2018, 12:05:56 PM »
Hello Peter. Unfortunately some doctors have something against lorazepam, Clonazepam and other benzo's.  However sometimes if you bug them enough and state how it used to help, then they sometimes will prescribe it.All you can do is ask. Take Care. paul m

Pleeb

  • Sr. Member
  • ****
  • Posts: 251
    • View Profile
Re: Hope to get medication increased....
« Reply #4 on: July 11, 2018, 02:51:57 PM »
I just decreased my medication.  My suggestion - I thought maybe I was overstimulated?

My odd, weird hard to explain habit of imaginary conversations with people whereby I'm berating them was over the top.....because I was overstimulated?


The imaginary conversations...I imagine other people may rehearse conversations a bit.....but not ALL day long.  Hard to explain this.


Peter